# SDR DALA2025071505326

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 11,819 hours, 2,862 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 5008 - MISC - DECLARED EMERGENCY AND PERFORMED GO-AROUND DUE TO A FLAPS SYS 1 FAULT DURING THE APPROACH. CORRECTIVE ACTION: REPLACED SFCC 1. (LP 7558796)
